# SDR QXEA2010122100926

- Difficulty date: December 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 22,701 hours, 16,690 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR HARD TO OPEN.  CLEANED AND LUBRICATED DOOR SEAL.  C/W FUNCTIONAL TEST OF THE GALLEY SERVICE DOOR IAW AMM 52-41-00-720-801-A01.  FUNCTION CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
